# SDR 2022FA0000457

- Difficulty date: July 15, 2022
- Submitted: August 19, 2022
- Operation: General aviation
- Aircraft: N111SD
- Make and model: Cessna T-310P
- Aircraft serial: 310P0200
- Aircraft time: 25,379 hours
- Engine: Cont TSIO520EB
- Engine time: 7,332 hours
- Propeller: Mcauly 3AF32C505
- System (JASC): 7100 · Powerplant System
- Part: Cylinder
- Part number: 658810
- Part serial: AC19AB392
- Condition: Leaking
- Location: #6
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OVERHAULED RH ENGINE WAS INSTALLED ON THE AIRCRAFT.  AFTER TEST FLIGHT, AN OIL LEAK WAS NOTED FROM THE #6 CYLINDER BASE. THE CRS THAT OVERHAULED THE ENGINE INSTRUCTED US TO REMOVE THE #6 CYLINDER TO CHECK FOR ISSUES.  DURING THE REMOVAL OF THE CYLINDER, IT WAS NOTED THAT ALL OF THE CYLINDER HOLD DOWN NUTS HAD TORQUE-SEAL APPLIED.  HOWEVER, THE UPPER AND LOWER FORWARD THROUGH BOLT NUTS WERE ONLY HAND-TIGHT.  THE CYLINDER WAS REMOVED WITH NO OTHER ANOMALIES NOTED.  AFTER REINSTALLATION OF THE CYLINDER WITH A NEW CYLINDER BASE O-RING AND PROPER TORQUE APPLIED TO ALL HOLD DOWN NUTS, THE CYLINDER NO LONGER LEAKED OIL.
